A new bijective proof of a partition theorem of K. Alladi

Raghavendra, P. R. and Chandrashekara, B. M. (2004) A new bijective proof of a partition theorem of K. Alladi. Discrete Mathematics, 287 (1-3). pp. 125-128. ISSN 0012-365X

[img] Text (Full Text)
Mat_2004_Padmavathamma.pdf - Published Version
Restricted to Registered users only

Download (148kB) | Request a copy
Official URL: doi:10.1016/j.disc.2004.07.006


The theorem `` the number of partitions of a positive integer n into distinct odd parts equals the number of partitions of n into parts not equal 2 and differing by greater than or equal to, 6 with strict inequality if a part is even'' was first discovered and then proved by Krishnaswamy Alladi in the year 1999. The object of this paper is to give a different bijective proof of this result. (C) 2004 Elsevier B.V. All rights reserved.

Item Type: Article
Uncontrolled Keywords: partitions; bijective proof; Alladi's theorem
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 04 Sep 2019 10:59
Last Modified: 04 Sep 2019 10:59
URI: http://eprints.uni-mysore.ac.in/id/eprint/6532

Actions (login required)

View Item View Item